| Model Number |
SIGTRS60AXT |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
| Date of Event |
11/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during bypass surgery, the surgeon was removing the perfusion pump catheter from the atrial appendage when the staple line did not hold or opened up the appendage of the heart.The patient lost up to 2 liters of blood.No transfusion was necessary because the patient was coming off the perfusion pump.Suturing was done as a staple line replacement and control the bleeding.The surgical time was extended by 30 minutes as a result.